RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shokin, Yurii Ivanovitch

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 30

Number of views:
This page:2309
Abstract pages:5058
Full texts:2027
References:287
Member of the Russian Academy of Sciences
Professor
Doctor of physico-mathematical sciences (1981)
Speciality: 01.01.07 (Computing mathematics)
Birth date: 09.07.1943
E-mail: ,
Website: http://www.ict.nsc.ru/shokin/

http://www.mathnet.ru/eng/person22235
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199030

Publications in Math-Net.Ru
2019
1. V. G. Borisov, Yu. N. Zakharov, Yu. I. Shokin, E. A. Ovcharenko, K. Y. Klyshnikov, I. N. Sizova, A. V. Batranin, Y. A. Kudryavtseva, P. S. Onishchenko, “A numerical method for predicting hemodynamic effects in vascular prostheses”, Sib. Zh. Vychisl. Mat., 22:4 (2019),  399–414  mathnet
2018
2. K. Yu. Klyshnikov, E. A. Ovcharenko, A. V. Batranin, D. A. Dolgov, Yu. N. Zakharov, K. S. Ivanov, Yu. A. Kudryavtseva, Yu. I. Shokin, L. S. Barbarash, “Computer modeling of fluid flow through the heart valve bioprosthesis”, Mat. Biolog. Bioinform., 13:2 (2018),  337–347  mathnet
2017
3. K. Yu. Klyshnikov, E. A. Ovcharenko, V. G. Borisov, I. N. Sizova, N. N. Burkov, A. V. Batranin, Yu. A. Kudryavtseva, Yu. N. Zakharov, Yu. I. Shokin, “Modeling of the hemodynamics of vascular prostheses "Kemangiprotez" in silico”, Mat. Biolog. Bioinform., 12:2 (2017),  559–569  mathnet
4. O. F. Voropaeva, S. D. Senotrusova, Yu. I. Shokin, “Deregulation of p53-dependent microRNAs: the results of mathematical modeling”, Mat. Biolog. Bioinform., 12:1 (2017),  151–175  mathnet
2015
5. Yuri I. Shokin, Sofya A. Beisel, Alexander D. Rychkov, Leonid B. Chubarov, “Numerical simulation of the tsunami runup on the coast using the method of large particles”, Matem. Mod., 27:1 (2015),  99–112  mathnet  elib; Math. Models Comput. Simul., 7:4 (2015), 339–348  scopus
2014
6. Yu. I. Shokin, S. A. Beisel, O. I. Gusev, G. S. Khakimzyanov, L. B. Chubarov, N. Yu. Shokina, “Numerical Modelling of Dispersive Waves Generated by Landslide Motion”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:1 (2014),  121–133  mathnet
7. A. M. Bubenchikov, V. A. Korobitsyn, D. V. Korobitsyn, P. P. Kotov, Yu. I. Shokin, “Numerical simulation of multiply connected axisymmetric discontinuous incompressible potential flows”, Zh. Vychisl. Mat. Mat. Fiz., 54:7 (2014),  1194–1202  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 54:7 (2014), 1167–1175  isi  elib  scopus
2011
8. Yu. I. Shokin, M. P. Fedoruk, D. L. Chubarov, A. V. Yurchenko, “Development of the supercomputing and distributed computing infrastructure in the Siberian Branch of the Russian Academy of Sciences”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2011, 3,  9–19  mathnet
2005
9. B. Ya. Ryabko, V. A. Monarev, Yu. I. Shokin, “A New Type of Attacks on Block Ciphers”, Probl. Peredachi Inf., 41:4 (2005),  97–107  mathnet  mathscinet  zmath; Problems Inform. Transmission, 41:4 (2005), 385–394
2003
10. B. Ya. Ryabko, V. S. Stognienko, Yu. I. Shokin, “Adaptive $\chi^2$ Criterion for Discrimination of Near Hypotheses with a Large Number of Classes and Its Application to Some Cryptography Problems”, Probl. Peredachi Inf., 39:2 (2003),  53–62  mathnet  mathscinet  zmath; Problems Inform. Transmission, 39:2 (2003), 207–215
1997
11. A. G. Sleptsov, Yu. I. Shokin, “An adaptiv grid-projection method for elliptic problems”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997),  572–586  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:5 (1997), 558–571
1996
12. A. G. Sleptsov, Yu. I. Shokin, “An additive projection-grid method for elliptic problems”, Dokl. Akad. Nauk, 347:2 (1996),  164–167  mathnet  mathscinet  zmath
1991
13. N. A. Khlebalin, Yu. I. Shokin, “An interval variant of the modal control method”, Dokl. Akad. Nauk SSSR, 316:4 (1991),  846–850  mathnet  mathscinet  zmath; Dokl. Math., 36:2 (1991), 113–115
1989
14. Yu. I. Shokin, A. I. Urusov, “Differential representation of difference schemes with time-dependent coefficients”, Dokl. Akad. Nauk SSSR, 307:5 (1989),  1065–1067  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 213–216
15. Yu. I. Shokin, A. I. Urusov, V. N. Yanshin, “On the analysis of the stability of two-layer difference schemes by the differential approximation method”, Dokl. Akad. Nauk SSSR, 305:3 (1989),  543–545  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 326–328
16. V. I. Verbitskii, A. N. Gorban', G. Sh. Utyubaev, Yu. I. Shokin, “The Moore effect in interval spaces”, Dokl. Akad. Nauk SSSR, 304:1 (1989),  17–21  mathnet  mathscinet  zmath; Dokl. Math., 39:1 (1989), 8–11
17. E. A. Novikov, Yu. A. Shitov, Yu. I. Shokin, “On a class of $(m,k)$-methods for solving stiff systems”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989),  194–201  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 132–137
1988
18. E. A. Novikov, Yu. A. Shitov, Yu. I. Shokin, “One-step noniterative methods for solving stiff systems”, Dokl. Akad. Nauk SSSR, 301:6 (1988),  1310–1314  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 212–216
19. A. V. Zakharov, Yu. I. Shokin, “Design of control systems under interval determinacy of the parameters of their mathematical models”, Dokl. Akad. Nauk SSSR, 299:2 (1988),  292–295  mathnet  mathscinet  zmath; Dokl. Math., 33:3 (1988), 164–165
1979
20. Yu. I. Shokin, A. I. Urusov, “Difference schemes in spaces of generalized functions and their differential representations”, Dokl. Akad. Nauk SSSR, 248:4 (1979),  810–813  mathnet  mathscinet  zmath
1978
21. N. N. Yanenko, Yu. I. Shokin, A. I. Urusov, “On difference schemes in an arbitrary curvilinear coordinate system”, Dokl. Akad. Nauk SSSR, 242:3 (1978),  552–555  mathnet  mathscinet  zmath
22. Yu. I. Shokin, Z. I. Fedotova, An. G. Marchuk, “On the connection between the conservative property of difference schemes and properties of their first differential approximations”, Dokl. Akad. Nauk SSSR, 242:2 (1978),  290–293  mathnet  mathscinet  zmath
1976
23. S. A. Kalmykov, Yu. I. Shokin, Z. H. Yuldashev, “On the solution of ordinary differential equations by interval methods”, Dokl. Akad. Nauk SSSR, 230:6 (1976),  1267–1270  mathnet  mathscinet  zmath
1975
24. Z. I. Fedotova, Yu. I. Shokin, “Invariant difference schemes with a polynomial viscosity matrix”, Dokl. Akad. Nauk SSSR, 222:1 (1975),  51–53  mathnet  mathscinet  zmath
1973
25. N. N. Yanenko, Yu. I. Shokin, “The group classification of difference schemes for the system of equations of gas dynamics”, Trudy Mat. Inst. Steklov., 122 (1973),  85–97  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 122 (1973), 87–99
26. Yu. I. Shokin, “The method of the first differential approximation in the theory of difference schemes for hyperbolic systems of equations”, Trudy Mat. Inst. Steklov., 122 (1973),  66–84  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 122 (1973), 67–86
1969
27. N. N. Yanenko, Yu. I. Shokin, “The first differential approximation of difference schemes for hyperbolic systems of equations”, Sibirsk. Mat. Zh., 10:5 (1969),  1173–1187  mathnet  mathscinet; Siberian Math. J., 10:5 (1969), 868–880
1968
28. N. N. Yanenko, Yu. I. Shokin, “The correctness of the first differential approximations of difference schemes”, Dokl. Akad. Nauk SSSR, 182:4 (1968),  776–778  mathnet  mathscinet  zmath
29. N. N. Yanenko, Yu. I. Shokin, “The approximational viscosity of difference schemes”, Dokl. Akad. Nauk SSSR, 182:2 (1968),  280–281  mathnet  mathscinet  zmath
30. Yu. I. Shokin, N. N. Yanenko, “The relation between the correctness of the first differential approximations and the stability of difference schemes for hyperbolic systems of equations”, Mat. Zametki, 4:5 (1968),  493–502  mathnet  mathscinet  zmath; Math. Notes, 4:5 (1968), 787–792

2011
31. A. L. Aseev, V. V. Vlasov, A. P. Derevyanko, V. V. Kuleshov, V. P. Mel'nikov, V. I. Molodin, V. N. Parmon, R. Z. Sagdeev, A. N. Skrinsky, V. M. Fomin, V. F. Shabanov, Yu. I. Shokin, “In memory of Kirill Sergeevich Aleksandrov”, UFN, 181:3 (2011),  337–338  mathnet; Phys. Usp., 54:3 (2011), 321–322  isi
1984
32. V. G. Dulov, S. P. Novikov, L. V. Ovsyannikov, B. L. Rozhdestvenskii, A. A. Samarskii, Yu. I. Shokin, “Nikolai Nikolaevich Yanenko (obituary)”, Uspekhi Mat. Nauk, 39:4(238) (1984),  85–94  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:4 (1984), 99–110  isi
1971
33. G. I. Marchuk, M. K. Fage, B. G. Kuznetsov, A. N. Konovalov, Yu. I. Shokin, “To the 50th birthday of the Member of the Academy, N. N. Yanenko”, Sibirsk. Mat. Zh., 12:6 (1971),  1179–1180  mathnet  zmath; Siberian Math. J., 12:6 (1971), 843–844

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020